MAUDE Adverse Event Report: Imperative Care Inc. Zoom 88 Large Distal Platform Support, 100 cm

Imperative Care Inc. Zoom 88 Large Distal Platform Support, 100 cm
Model Number ICTC088100S
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a carotid stent procedure, a zoom 88 support catheter became kinked approximately 14 cm from the distal tip while positioned in the iliac artery.During the first pass, resistance was encountered during advancement at which time the kink at 14cm was observed.Resistance was also encountered during retraction while attempting to exchange the catheter for a new zoom 88 support.As the physician attempted to withdraw the catheter, it fractured approximately 14 cm from the distal tip.A goose neck snare was used in an attempt to retrieve the detached catheter segment; however, retrieval was unsuccessful, and the fragment remained in the common iliac artery without limiting blood flow.Open surgical intervention was subsequently performed to access the iliac artery and retrieve the distal catheter fragment.The catheter segment was successfully retrieved, and the patient was reported to be alive following the procedure.
 
Additional Manufacturer Narrative
The zoom 88 support catheter was not returned for investigation.The manufacturing records reviewed for the product met the design and manufacturing specifications.Zoom ifu provides the following warning related to retraction against resistance."exercise care when manipulating the device through tortuous anatomy.Do not advance or withdraw the catheters or accessory/adjunctive devices against resistance without careful assessment of the cause under fluoroscopy.If the cause cannot be determined, withdraw all devices as a single unit.Excessive manipulation or torquing the device against resistance may result in damage to the vasculature or the device." based on the information available, the exact root cause for the shaft break could not be determined.

Brand Name
Zoom 88 Large Distal Platform Support, 100 cm
Common Device Name
Zoom 88 Large Distal Platform Support, 100 cm
Manufacturer (Section D)
Imperative Care Inc.
1359 dell ave
campbell CA 95008 -660
Manufacturer (Section G)
Imperative Care Inc.
1359 dell ave
campbell CA 95008 -660
Manufacturer Contact
katharine treangen
1359 dell ave
campbell, CA 95008--660
+1(408)202-9060
MDR Report Key50064306
Report Number3014590708-2026-00028
Device Sequence Number15982948
Product Code NRY
UDI-Device Identifier00812212030573
UDI-Public(01)00812212030573(17)290423(10)F2611202
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K242672
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberICTC088100S
Device Catalogue NumberICTC088100S
Device Lot NumberF2611202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Abbott Critical Care Versacore Modified J (Wholey).; Abbott Emboshield NAV6.; Abbott Viatrac 14 Plus.; Abbott Xact Carotid Stent System.; Boston Scientific Emerge MR PTCA Dilatation cathet.; Cook Micropuncture Introducer set.; Cook Rosen wire.; EV3 Amplatz Goose Neck Snare kit (2).; Merit Medical Performa MCS.; Penumbra Neuron Max.; Stryker Synchro Select Standard straight.; Terumo Glidewire angled.; Terumo Pinnacle.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR
Patient SexMale
Patient Weight140 LB
Patient RaceWhite